# SDR SWAA2021050358873

- Difficulty date: March 25, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FOOR AREA DAMAGED / REMOVED DAMAGED PARTS FABRICATED AND INSTALLED REPAIR AT FLIGHT DECK FLOOR WEB BS 260 REF EA 1-A53-33179 REV #1 B737-7 SRM 51-40-02-0G-0; 51-20-01-0G-0; 51-20-05-0G-0
